MAUDE Adverse Event Report: ARKRAY FACTORY, INC. AUTION HYBRID AU-4050; URINE ANALYZER

ARKRAY FACTORY, INC. AUTION HYBRID AU-4050; URINE ANALYZER
Model Number 14601
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Arkray's investigation determined the cause to be software related, not hardware.A scar was issued to the software developer (sysmex) for corrective action.Sysmex identified that this issue was caused by an incorrect shut down by users after analyzing the software and the log of the instrument.Sysmex is working on a software update to prevent this issue even if the user error occurs.When we initially received the complaint, it wasn't judged to be serious, however, our judgment for seriousness was changed by the subsequent investigation result and additional information.Accordingly, we have decided to file an mdr.
 
Event or Problem Description
Patient had his demographics assigned to another patient's sample results.Samples were run without query to the lis meaning no order was received from the lis and therefore no orders with patient demographics.On (b)(6) 2018 it was found that three samples without query and therefore orders still had demographics associated with them on both the analyzer printout and the lis transmission and in all three cases those demographics were for the incorrect patients (three patients listed above).In none of these cases were the patients misdiagnosed or mistreated.The patient results were correctly tied to the correct patients at the lis because the lis already has the correct demographic information.Demographic information sent by the analyzer with the results is ignored by the lis.

Brand Name
AUTION HYBRID AU-4050
Common Device Name
URINE ANALYZER
Manufacturer (Section D)
ARKRAY FACTORY, INC.
1480 koji konan-cho
koka shiga, 520-3306,
JA 
MDR Report Key8326305
Report Number9611444-2019-00002
Device Sequence Number1954535
Product Code KQO
UDI-Device Identifier00015482146030
UDI-Public(01)00015482146030
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K121456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number14601
Device Catalogue Number14601
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2019
Initial Report FDA Received Date02/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR